# SDR REXA2024093000741

- Difficulty date: September 16, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR PANEL SUPPORT ANGEL (""J"") CORRODED AT FS280 BETWEEN RBL9 AND LBL9. REMOVED AND INSTALLED NEW SERVICEABLE J ANGLE (PN# CC670-34095-1SB) IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01."
